Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Global attractor for the generalized double dispersion equation

Texto completo
Autor(es):
Yang, Zhijian [1] ; Feng, Na [1] ; Ma, To Fu [2]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Zhengzhou Univ, Sch Math & Stat, Zhengzhou 450001 - Peoples R China
[2] Univ Sao Paulo, Inst Math & Comp Sci, BR-13566590 Sao Carlos, SP - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS; v. 115, p. 103-116, MAR 2015.
Citações Web of Science: 13
Resumo

The paper studies the existence of global attractor for the generalized double dispersion equation arising in elastic waveguide model u(tt) - Delta u - Delta u(tt) + Delta(2)u - Delta u(t) - Delta g(u) = f(x). The main result is concerned with nonlinearities g(u) with supercritical growth. In that case we construct a subclass G of the limit solutions and show that it has a weak global attractor. Especially, in non-supercritical case, the weak topology becomes strong, the further regularity of the global attractor is obtained and the exponential attractor is established in natural energy space. (C) 2014 Elsevier Ltd. All rights reserved. (AU)

Processo FAPESP: 12/24266-7 - Termoelasticidade do tipo hiperbólico: novas tendências e dinâmica assintótica
Beneficiário:Ma To Fu
Linha de fomento: Auxílio à Pesquisa - Pesquisador Visitante - Brasil